# SDR SIMA2018110527002

- Difficulty date: October 27, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,380 hours, 28,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CORNER OF AFT CARGO DOOR CUTOUT HAS CORROSION.-C/A-REMOVED AND REPLACE D CARGO DOOR SILL IAW SRM 51-40-02.
